# SDR TIMA20140312016

- Difficulty date: March 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- Aircraft time: 39,846 hours, 53,367 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1141200361
- Condition: Debonded
- Location: Lt Wing
- Component: Wing, Beech
- Component part number: 1141000003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEBOND.  UPPER SKIN OF BONDED PANEL IN AREA AROUND FUEL BAY ACCESS OVAL PANEL DEBONDED FROM FUEL ACCESS DISH & HONEYCOMB CORE.
